# SDR F3LA2011022200610

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 30,246 hours, 14,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534720930000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE 29941; FRAME 69 -Y765 HAS OUT OF LIMITS CORRORION AT FASTER HOLES, PER SRM 53-00-14 FIG 102. REMOVED AND REPLACE BEAM IAW A319 SRM 51-42-1.
